MathSciNet Relay Station
MathSciNet bibliographic data
MR1261265 (95b:18007) 18E25 (18G10 55U99 57T99)
Oliver, Bob Higher limits via Steinberg representations. Comm. Algebra 22 (1994), no. 4, 1381–1393.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement